# SDR SWAA2023020290505

- Difficulty date: January 10, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 950; RBL 47; WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE.;[02] REMOVED CORROSION ON FLOOR SUPPORT STA 950; RBL 47; WL 208 PER SRM 53-70-51-1A-1. REMOVED .016' 1' BY 1' FROM .075'. OUT OF LIMITS PER SRM 53-70-51-1A-1; SRM 51-10-01-0G-0.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] REMOVED FLOOR SUPPORT AT STA 950; RBL30 -RBL 53; WL 208 PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW FLOOR SUPPORT AT STA 950; RBL30 -RBL 53; WL 208 PER SRM 51-40-05-0G-0 AND DWG 147A5650. OK TO INSTALL SUPPORT.;[06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5.;[07] VERIFIED ITEM 5 CORRECTIVE ACTIONS. OK TO INSTALL.;[08] INSTALLED NEW FLOOR SUPPORT AT STA 950; RBL30 - RBL 53; WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5650.;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] VERIFIED CORRECTIVE ACTION 8 AND THE MEASUREMENT TABLE.
